Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 46, NWS Cleveland, OH

July 23, 2013

NWS Cleveland, OH issued this small craft advisory at Jul 23, 2013, 4:43 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2013, 4:43 PM EDT (20:43 UTC)
Expired
Jul 24, 2013, 10:00 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WHUS71 KCLE 232043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
443 PM EDT TUE JUL 23 2013

LEZ147>149-240445-
/O.NEW.KCLE.SC.Y.0046.130723T2043Z-130724T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
443 PM EDT TUE JUL 23 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME
  NORTHWEST AND THEN NORTH TONIGHT AS A COLD FRONT MOVES THROUGH 3
  TO 5 FOOT WAVES WILL PERSIST INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-240445-
/O.NEW.KCLE.SC.Y.0046.130724T0200Z-130724T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
443 PM EDT TUE JUL 23 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EDT WEDNESDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  NORTHWEST AND THEN NORTH THIS EVENING AS A COLD FRONT MOVES
  THROUGH. WAVES WILL BUILD TO 3 TO 5 FEET AND CONTINUE INTO
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
485 
WHUS71 KCLE 232332
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT TUE JUL 23 2013

LEZ142>146-240745-
/O.EXT.KCLE.SC.Y.0046.130723T2332Z-130724T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
732 PM EDT TUE JUL 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL
  CONTINUE OVERNIGHT BEHIND A COLD FRONT. WAVES WILL BUILD TO 3
  TO 5 FEET AND CONTINUE INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-240745-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
732 PM EDT TUE JUL 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL
  CONTINUE OVERNIGHT BEHIND A COLD FRONT. WAVES OF 3 TO 5 FEET
  WAVES WILL PERSIST INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
623 
WHUS71 KCLE 240117
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT TUE JUL 23 2013

LEZ142>149-240930-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 PM EDT TUE JUL 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WILL
  CONTINUE OVERNIGHT. WAVES OF 3 TO 5 FEET WAVES WILL PERSIST
  INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
507 
WHUS71 KCLE 240714
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 AM EDT WED JUL 24 2013

LEZ142>149-241515-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-130724T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
314 AM EDT WED JUL 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH TO NORTHWEST WINDS AT 15 TO 20 KNOTS WILL
  DIMINISH TO 10 KNOTS OR LESS BY LATE TODAY. WAVES OF 3 TO 5 FEET
  WAVES WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
562 
WHUS71 KCLE 241421
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 AM EDT WED JUL 24 2013

LEZ142>149-242230-
/O.EXT.KCLE.SC.Y.0046.000000T0000Z-130725T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1021 AM EDT WED JUL 24 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM THIS
EVENING FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: NORTH WINDS AT 15 TO 20 KNOTS WILL GRADUALLY
  DIMINISH THIS AFTERNOON AND TONIGHT TO 10 KNOTS OR LESS TONIGHT.
  WAVES OF 3 TO 6 FEET WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS
  EVENING AND 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
422 
WHUS71 KCLE 241958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT WED JUL 24 2013

LEZ148-149-242100-
/O.CAN.KCLE.SC.Y.0046.000000T0000Z-130725T0000Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
358 PM EDT WED JUL 24 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY EAST OF GENEVA-ON-THE-LAKE.

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ142>147-250200-
/O.EXT.KCLE.SC.Y.0046.000000T0000Z-130725T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
358 PM EDT WED JUL 24 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM THIS EVENING
FROM MAUMEE BAY TO GENEVA-ON-THE-LAKE.

* WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL
  GRADUALLY DIMINISH TONIGHT TO 5 TO 15 KNOTS. WAVES OF 3 TO 5
  FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 4:26 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 23, 4:26 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT TUE JUL 23 2013

.SYNOPSIS...
COOLER AND DRIER AIR WILL OVERSPREAD THE AREA AS HIGH PRESSURE
SLOWLY BUILDS EAST ACROSS THE GREAT LAKES REGION THROUGH THURSDAY.
SOUTHERLY FLOW WILL RETURN LATER THIS WEEK AHEAD OF THE NEXT COLD
FRONT THAT WILL MOVE ACROSS THE AREA SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL LEAVE SEVERE THUNDERSTORM WATCH 435 IN EFFECT AS IS FOR A
LITTLE WHILE LONGER DESPITE THE MORE ROBUST CONVECTION QUICKLY
MOVING EAST. CU FIELD NOT LOOKING AS IMPRESSIVE WEST OF I-71 BUT
LATEST RADAR IMAGERY HAS SHOWN A FEW SHOWERS TRYING TO DEVELOP BACK
TOWARDS MARION WHERE 1500-2000 J/KG OF ML CAPE REMAINS. ALSO
CONTINUING TO WATCH THE LINE OF THUNDERSTORMS ALONG THE FRONT
PUSHING SOUTH OUT OF MICHIGAN WHICH HAS BEEN SUB-SEVERE FOR ABOUT
THE LAST HOUR. THUNDERSTORMS IN OUR EASTERN AREA HAVE HAD UP TO
QUARTER SIZE HAIL AND EXHIBITED SOME ROTATION WITH BACKED LOW LEVEL
FLOW IN NE OHIO. STORMS HAVE ALSO BEEN ENHANCED BY A SHORTWAVE
MOVING THROUGH THE FLOW ALOFT WITH FAVORABLE DIVERGENCE ON THE
NOSE OF A 75 KNOT UPPER LEVEL JET. IF TRENDS CONTINUE EXPECT WE
MAY BE ABLE TO START CLEARING SOME COUNTIES FROM THE WATCH IN
ABOUT AN HOUR IF WE DON'T SEE ADDITIONAL RE-DEVELOPEMENT BACK TO
THE WEST WHERE THE SUBSIDENCE SEEMS TO BE WINNING OUT. AS FOR THE
CONVECTION ALONG THE FRONT...LOW LEVEL CONVERGENCE IS MAXIMIZED IN
SE MICHIGAN AND WILL SHIFT EAST OVER ONTARIO AND LAKE ERIE THIS
EVENING. SOME ACTIVITY WILL PUSH SOUTH INTO OHIO BUT NOT EXPECTED
TO BE AS STRONG.

OTHERWISE ONLY SOME SCATTERED CLOUDS OVERNIGHT AS THE COLD FRONT
PUSHES SOUTH. TEMPERATURES AND HUMIDITY WILL START TO DROP OFF
WITH LOWS ABOUT 10 DEGREES COOLER THAN LAST NIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION SHIFTING
TO NEW ENGLAND BY FRIDAY. THE AIRMASS WILL BE NOTICABLY COOLER AND
DRIER WITH 850MB TEMPERATURES FALLING TO AS LOW AS 8C ON
WEDNESDAY...CREEPING UP A FEW DEGREES EACH DAY THROUGH FRIDAY AS THE
AIRMASS MODERATES. HIGHS ON WEDNESDAY WILL BE IN THE LOW 70S...WITH
MUCH LOWER HUMIDITY AS DEWPOINTS DROP BACK INTO THE UPPER 40S/LOW
50S. A SCT-BKN CU DECK WILL DEVELOP ON WEDNESDAY BUT WILL MOSTLY MIX
OUT WITH MUCH DRIER AIR ALOFT BY LATER IN THE DAY. MOSTLY CLEAR
SKIES THEN EXPECTED WEDNESDAY NIGHT INTO FRIDAY WITH THE EXCEPTION
OF SOME SCATTERED CLOUDS OFF THE LAKE ON WEDNESDAY NIGHT.

MID-LEVEL HEIGHTS CLIMB ON FRIDAY AHEAD OF THE NEXT TROUGH DEVELOPING
OVER THE UPPER MIDWEST. WINDS VEER AROUND TO THE SOUTHWEST ALOFT BUT
HOLD ONTO AN EASTERLY COMPONENT AT THE SURFACE. TEMPERATURES WILL
CONTINUE TO CLIMB WITH HIGHS NEAR 80 DEGREES.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UNSEASONABLY DEEP TROUGH IS PROGGED TO DEVELOP BY THE WEEKEND
WITH AN UPPER LOW TO DROP TO THE NORTHERN GREAT LAKES. THE
ASSOCIATED COLD FRONT SHOULD CROSS THE AREA ON SATURDAY. WITH THE
TROUGH DEEPENING...THE COLD FRONT MAY MOVE EAST IN SURGES...SO IT IS
HARD TO PREDICT THE TIMING THIS FAR IN ADVANCE. THE FORECAST WILL
CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO
SATURDAY NIGHT. WILL KEEP A SLIGHT CHANCE OF SHOWERS EVEN ON SUNDAY
FOR NE OH/NW PA GIVEN THE DEPTH OF THE TROUGH AND COLD AIR ALOFT.

THE TROUGH SHOULD BE PROGRESSIVE AND THE SURFACE HIGH SHOULD BUILD
IN SUNDAY INTO MONDAY. NOT SURE HOW FAST THE RETURN FLOW WILL
DEVELOP. THE GFS BEGINS TO POST QPF WITH THE WARM ADVECTION NEXT
TUESDAY...THE OTHER MODELS ARE A LITTLE SLOWER. WILL KEEP TUESDAY
DRY FOR NOW.

TEMPS WILL START OUT RELATIVELY WARM ON SATURDAY...WITH HIGHS AROUND
80. THEN SEVERAL DAYS OF COOLER WEATHER WITH HIGHS IN THE 70S AND
OVERNIGHT LOWS MOSTLY IN THE 50S.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TROUGH OF LOW PRESSURE OVER EASTERN OHIO WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE COLD FROTN OVER
SOUTHEAST LOWER MICHIGAN WILL ALSO GENERATE ADDTIONAL SHOWERS AND
STORMS. THE CLUSTERS OF STORMS WILL LIKELY FILL IN OVER LAKE ERIE
DURING THE LATE AFTERNOON AND ALL THE ACTIVITY WILL SLIDE OFF TO
THE SOUTHEAST EARLY TONIGHT. UNFORTUNATELY...THIS WILL RESULT IN
"TEMPO" FORECASTS FOR A RELAITVELY LONG PERIOD OF TIME...3-6 HOURS
IN MOST FORECASTS. THE WIND WILL SHIFT FROM THE NORTH TONIGHT
BEHIND THE COLD FRONT. SOME MVFR STRATOCUMULUS IS POSSIBLE LATER
TONIGHT AND WEDNESDAY MORNING FOR PARTS OF NE OH/NW PA.

.OUTLOOK...SHOWERS AND THUNDERSTORMS MAY CAUSE NON VFR CONDITIONS
SATURDAY.

&&

.MARINE...
WILL HAVE TO ISSUE THE SMALL CRAFT ADVISORY. FIRST ALONG THE EAST
LAKE SHORE WHERE THE SOUTHWEST WIND WILL BE BRISK THIS EVENING AHEAD
OF THE COLD FRONT...THEN ALONG THE ENTIRE LAKE SHORE TONIGHT AFTER
THE NORTH FLOW DEVELOPS BEHIND THE COLD FRONT.

THE SURFACE HIGH WILL BUILD IN RATHER QUICKLY ON WEDNESDAY AND WINDS
AND WAVES SHOULD CALM DOWN BY WEDNESDAY EVENING AND WE SHOULD HAVE A
COUPLE OF QUIET DAYS. THE HIGH WILL MOVE OFF TO THE EAST BY FRIDAY.

THE NEXT COLD FRONT IS DUE ON SATURDAY. ONE WOULD THINK THAT WE
WOULD PROBABLY GET CLOSE OR EXCEED SMALL CRAFT ADVISORY CONDITIONS
AT SOME POINT THIS WEEKEND WITH THE NEXT COLD FRONT ALTHOUGH THE
CURRENT FORECAST KEEPS THE WINDS AND WAVES IN CHECK FOR THE TIME
BEING. MARINERS SHOULD MONITOR THE FORECAST FOR THE UPCOMING WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EDT
     WEDNESDAY FOR LEZ142>146.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jul 23, 2:03 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT TUE JUL 23 2013

OHZ011>014-020>023-029>033-036>038-047-089-PAZ001>003-241815-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS
WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION
TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE
THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST
LIKELY TIME FRAME BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>010-017>019-027-028-241815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH
THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A
LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH
THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE
MOST LIKELY TIME FRAME BETWEEN 1 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>145-162>169-241815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ146>149-241815-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM 3
PM UNTIL 8 PM.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 23, 2:31 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             CLEVELAND               41.48N 81.68W
07/23/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

KOSARIK
Local storm report, Jul 23, 3:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CLEVELAND               41.48N 81.68W
07/23/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             AKRON                   41.08N 81.52W
07/23/2013  E1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             BEDFORD HEIGHTS         41.41N 81.51W
07/23/2013  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             SOLON                   41.39N 81.44W
07/23/2013  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:37 AM EDTDense Fog AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 20 more6 hr
Jul 23, 2:12 PM EDTSevere Thunderstorm WarningCLECuyahoga48 min
Jul 23, 2:16 PM EDTSpecial Marine WarningCLE89 min
Jul 23, 2:22 PM EDTSevere Thunderstorm WarningCLELorain, Medina53 min
Jul 23, 2:37 PM EDTSpecial Marine WarningCLE113 min
Jul 23, 2:43 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga3 hr
Jul 23, 2:48 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit42 min
Jul 23, 3:10 PM EDTSevere Thunderstorm WarningCLEMedina50 min
Jul 23, 3:20 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark40 min
Jul 23, 3:34 PM EDTSevere Thunderstorm WarningCLEPortage, Summit56 min
Jul 23, 3:46 PM EDTTornado WarningCLEStark29 min
Jul 23, 3:53 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Jul 23, 4:11 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jul 23, 4:21 PM EDTSevere Thunderstorm WarningCLEMahoning39 min
Jul 23, 4:32 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit58 min
Jul 23, 5:36 PM EDTSevere Thunderstorm WarningCLEKnox39 min
Jul 23, 4:32 PM EDTFlash Flood WarningCLECrawford, Erie5 hr
Jul 23, 4:38 PM EDTTornado WarningCLECrawford37 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.